# SDR 07FDEA00967

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,149 hours, 17,462 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FASTENER CAN'T BE INSTALLED AT AFT NOSE LANDING GEAR PANEL, C17-18, P52-53 RT.  REPAIR WAS PERFORMED BY FASTENER SUBSTITUTION IAW EA 6-5312-103408 REV A.
